Mehdi Dehghan
Title
Cited by
Cited by
Year
A new operational matrix for solving fractional-order differential equations
A Saadatmandi, M Dehghan
Computers & Mathematics with Applications 59 (3), 1326-1336, 2010
6262010
Solving nonlinear fractional partial differential equations using the homotopy analysis method
M Dehghan, J Manafian, A Saadatmandi
Numerical Methods for Partial Differential Equations: An International …, 2010
4452010
Finite difference procedures for solving a problem arising in modeling and design of certain optoelectronic devices
M Dehghan
Mathematics and Computers in Simulation 71 (1), 16-30, 2006
3682006
A numerical method for solution of the two-dimensional sine-Gordon equation using the radial basis functions
M Dehghan, A Shokri
Mathematics and Computers in Simulation 79 (3), 700-715, 2008
3322008
On the convergence of He's variational iteration method
M Tatari, M Dehghan
Journal of Computational and Applied Mathematics 207 (1), 121-128, 2007
3132007
Computational methods for solving fully fuzzy linear systems
M Dehghan, B Hashemi, M Ghatee
Applied mathematics and computation 179 (1), 328-343, 2006
2872006
Solution of delay differential equations via a homotopy perturbation method
F Shakeri, M Dehghan
Mathematical and Computer Modelling 48 (3), 486-498, 2008
2822008
Numerical solution of the nonlinear Klein–Gordon equation using radial basis functions
M Dehghan, A Shokri
Journal of Computational and Applied Mathematics 230 (2), 400-410, 2009
2612009
Approximate solution of a differential equation arising in astrophysics using the variational iteration method
M Dehghan, F Shakeri
New Astronomy 13 (1), 53-59, 2008
2272008
On the solution of an initial‐boundary value problem that combines Neumann and integral condition for the wave equation
M Dehghan
Numerical Methods for Partial Differential Equations: An International …, 2005
2012005
Solution of an integro-differential equation arising in oscillating magnetic fields using He's homotopy perturbation method
M Dehghan, F Shakeri
Progress in Electromagnetics Research 78, 361-376, 2008
1992008
Iterative solution of fuzzy linear systems
M Dehghan, B Hashemi
Applied mathematics and computation 175 (1), 645-674, 2006
1972006
An approximation algorithm for the solution of the nonlinear Lane–Emden type equations arising in astrophysics using Hermite functions collocation method
K Parand, M Dehghan, AR Rezaei, SM Ghaderi
Computer Physics Communications 181 (6), 1096-1108, 2010
1892010
Solution of the fully fuzzy linear systems using iterative techniques
M Dehghan, B Hashemi, M Ghatee
Chaos, Solitons & Fractals 34 (2), 316-336, 2007
1792007
A tau approach for solution of the space fractional diffusion equation
A Saadatmandi, M Dehghan
Computers & Mathematics with Applications 62 (3), 1135-1142, 2011
1722011
A numerical method for solving the hyperbolic telegraph equation
M Dehghan, A Shokri
Numerical Methods for Partial Differential Equations: An International …, 2008
1712008
The Sinc–Legendre collocation method for a class of fractional convection–diffusion equations with variable coefficients
A Saadatmandi, M Dehghan, MR Azizi
Communications in Nonlinear Science and Numerical Simulation 17 (11), 4125-4136, 2012
1682012
Numerical simulation of two-dimensional sine-Gordon solitons via a local weak meshless technique based on the radial point interpolation method (RPIM)
M Dehghan, A Ghesmati
Computer Physics Communications 181 (4), 772-786, 2010
1672010
Weighted finite difference techniques for the one-dimensional advection–diffusion equation
M Dehghan
Applied Mathematics and Computation 147 (2), 307-319, 2004
1662004
The general coupled matrix equations over generalized bisymmetric matrices
M Dehghan, M Hajarian
Linear Algebra and its Applications 432 (6), 1531-1552, 2010
1642010
The system can't perform the operation now. Try again later.
Articles 1–20